# SDR QXEA0001340

- Difficulty date: May 19, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,614 hours, 44,851 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA- STRONG PAINT/FUME SMELL IN COCKPIT ON DESCENT INTO SEATTLE.  FLIGHT IDLE, CABIN ALTITUDE 4000 FEET, DIFFERENTIAL PRESSURE 4 PSI.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED NOSE BAY AREAS, NO DEFECTS NOTED.  NO DEBRIS IN AIR CYCLE MACHINE AIR INLETS.  PRESSURIZED AIRCRAFT AND OPERATED CABIN AIR CYCLE MACHINE TO 4 PSI AND COCKPIT AIR CYCLE MACHINE TO 6 PS, NO SMELL NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
